Skip to main content

Adult Products

Cough, Cold & Flu Products

Often the main symptoms of an adult’s cold & flu can be sinus congestion, headache, a possible fever, blocked nasal passages, aches and pains and an annoying dry cough.

Dimetapp offers you a range of products which help to relieve symptoms of cough, cold and flu.

ultra

Dimetapp Ultra Plus Immune SupportFast Relief Liquid Pack Shot
Dimetapp Ultraplus Cough Cold and Flu Sachet Pack Shot
Dimetapp Ultra Plus Immune Support Tablets Pack Shot

Dimetapp Ultra Plus Cough Cold & Flu + Immune Support

Dimetapp Ultra Plus Cough Cold & Flu + Immune Support provides liquid fast relief from tough cold & flu symptoms in a day and night liquid capsule PLUS it also offers immune support.

Dimetapp Ultra Plus Cough Cold & Flu + Immune Support provides liquid fast relief from:

  • Body aches and pains
  • Headaches
  • Runny nose
  • Sore throat
  • Dry irritating cough
  • Blocked nose

PLUS it supports immune health.

Who can use this product

Adults
Children 12 years and over

Do not use

In children under 12 years
If sachet is torn or capsule foil is broken
If you are hypersensitive to any of the ingredients
With other antihistamines
With other products containing paracetemol, unless advised by a doctor or pharmacist

Active Ingredients

Each Day liquid capsule contains:

  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Phenylephrine Hydrochloride 5mg

Each Night liquid capsule contains:

  • Phenylephrine Hydrochloride 5mg
  • Chlorpheniramine Maleate 2mg
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg

Each Immune Support liquid capsule contains:

  • Vitamin C 150mg
  • Vitamin E 75mg
  • Zinc 10mg
  • Ginseng 87.5mg
  • and more!

See packaging for a full list of ingredients

Cough, Cold & Flu (Day + Night Capsules)

How many

How often

Time between each dose

Maximum No. of Doses

DAY: 2 orange liquid capsules

Morning, Midday and Afternoon

4-6 hours (as necessary)

6 day capsules in 24 hours

NIGHT: 2 green liquid capsules 

Bedtime

4-6 hours (as necessary)

2 Night capsules in 24 hours

Immune Support Capsule

How many

How often

Maximum No. of Doses

1 red liquid capsule

Daily

1 capsule in 24 hours

For Cough, Cold & Flu Capsule

When to stop: Adults after a few days except on medical advice. Children 12 years and over after 48 hours, except on medical advice. Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.

Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.

Night Capsules only: May make you drowsy. If drowsy,do not drive a vehicle or operate machinery. Avoid alcohol.

For additional information on precautions and warnings, please refer to the carton.

For Immune Support Capsule

The recommended daily amount of vitamin A from all sources is 700 micrograms retinol equivalents for women and 900 micrograms retinol equivalents for men. Caution:Vitamin supplements should not replace a balanced diet. If symptoms persist, consult your healthcare professional. Do not exceed recommended dose. For further warnings and precautions, refer to product carton.

For additional information on precautions and warnings please refer to the carton.

Do not use in Children under 12 years. Store Below 25ºC.

ppe

Dimetapp Day and Night - Cough, Cold & Flu Liquid relief Pack Shot

Dimetapp Cough Cold & Flu Decongestant Day & Night (24's & 48's)

The day capsules provide non-drowsy, effective relief from:

  • Head and body aches
  • Dry, irritating cough
  • Nasal congestion
  • Runny nose
  • Fever

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • Itchy, watery eyes
  • Runny nose and sneezing

therefore allows a good night's rest.

Who can use this product

Adults
Children 12 years and over

Do not use

In children under 12 years
If capsule foil is broken
If you are hypersensitive to any of the ingredients
With other antihistamines
With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients

Each DAY liquid capsule contains:

  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Phenylephrine Hydrochloride 5mg

Each Night liquid capsule contains:

  • Phenylephrine Hydrochloride 5mg
  • Chlorpheniramine Maleate 2mg
  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg

How many

How often

Time between each dose

Maximum No. of Doses

DAY: 2 orange capsules

Morning, Launchtime & Afternoon

Every 4-6 hours (as necessary)

6 day & 2 night capsules in 24 hours

NIGHT: 2 green capsules

Bedtime

When to stop: Adults after a few days except on medical advice. Children 12 years and over after 48 hours, except on medical advice.

Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.

Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.

Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use in Children under 12 years. Store Below 25ºC.

For additional information on precautions and warnings please refer to the carton.

 

dt

Dimetapp Cough, Cold & Flu Liquid relief Pack Shot

Dimetapp Cough Cold & Flu Daytime/Nightime (24's & 48's)

Dimetapp Cough Cold & Flu Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Cough Cold & Flu Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

The day capsules provide non-drowsy, effective relief from:

  • Headaches and fever
  • Body aches and pains
  • Sore throat
  • Dry irritating cough

The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

  • Itchy, watery eyes
  • Runny nose and sneezing

therefore allows a good night's rest.

Who can use this product

Adults
Children 12 years and over

Do not use

In children under 12 years
If capsule foil is broken
If you are hypersensitive to any of the ingredients
With other antihistamines
With other products containing paracetamol, unless advised by a doctor or pharmacist

Active Ingredients

Each DAY liquid capsule contains:

  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg

Each Night liquid capsule contains:

  • Paracetamol 300mg
  • Dextromethorphan Hydrobromide 10mg
  • Doxylamine Succinate 6.25mg

How many

How often

Time between each dose

Maximum No. of Doses

DAY: 2 orange capsules

Morning, Launchtime & Afternoon

Every 4-6 hours (as necessary)

6 day & 2 night capsules in 24 hours

NIGHT: 2 blue capsules

Bedtime

When to stop: Adults after a few days. Children 12 years and over after 48 hours, except on medical advice.

Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.

Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.

Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use in Children under 12 years. Store Below 25ºC.

For additional information on precautions and warnings please refer to the carton.

 

pp

Dimetapp Cough Cold & Flu Black Elderberry + Ivy Leaf 100mL

Dimetapp Cough Cold & Flu Black Elderberry + Ivy Leaf 100mL

Dimetapp Cough Cold & Flu Black Elderberry + Ivy Leaf helps to relieve: sore throat, nasal congestion, fatigue, chest congestion, and cough.

Dimetapp Cough Cold & Flu Black Elderberry + Ivy Leaf has a great tasting blackcurrant flavour that helps to relieve cold & flu symptoms including: sore throat, nasal congestion, fatigue, chest congestion, and cough.

Who can use this product

Children 2 years to 4 years
Children 5 years to under 12 years
Adults & children 12 years & over

Do not use

In children under 2 years (use in children aged 2 to 4 years only on the advice of a doctor, pharmacist or nurse practitioner)
If you are pregnant, likely to become pregnant or breastfeeding
If you are hypersensitive to any of the ingredients

Active Ingredients

Sambucus nigra (black elderberry) dry fruit juice, equivalent to fresh fruit juice 1.9 g/5 mL; Hedera helix dry leaf extract 16 mg/5 mL, derived from hedera helix dry leaf 100mg/5 mL.

Also Contains

Sulfites, sorbates, sugars and sorbitol (4.8 g/30 mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

Who

How Much

Time between each dose

Maximum No. of Doses

Children 2 years to 4 years 

5 mL

Every 12 hours as necessary

Maximum 2 doses in 24 hours

Children 5 years to under 12 years

10 mL

Adults & children 12years & over

10 mL

Every 8 hours as necessary

Maximum 3 doses in 24 hours

Dose may be taken with water. A measuring cup is included with this product for accurate dose measurement.

Do not use this product:

In children under 2 years (use in children aged 2 to 4 years only on the advice of a doctor, pharmacist or nurse practitioner)

If you are pregnant, likely to become pregnant or breastfeeding

If you are hypersensitive to any of the ingredients

If tamper evident cap seal is broken or missing

Caution:

Do not take longer than a few days, unless directed by a doctor. If symptoms persist for more than 48 hours or are accompanied by fever, discontinue use and consult a doctor.

Do not exceed recommended dosage. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26), discontinue use and seek professional assistance immediately.